A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I’m 18. I got my period at the last week of February and then had to take Plan B at the beginning-ish of March, maybe the 6th or 7th, I don’t remember the exact day. And it gave me my period again a week later. And I normally get it the last week of every month but I didn’t at the end of March. I took a preg test April 1st and it was negative. Can Plan B make you late? I’ve read that it can make you late or even miss a period. Should I be worried? Also, I’ve taken plan b twice prior to this time if that is at all useful information.

Plan B is high dose levonorgestrel and is one of the most effective methods of emergency contraception. Plan B can make you late/early depending on how you look at it. Some women experience menstrual bleeding out of sync with their normal menstrual cycle after taking Plan B. Since you had your period 1 week after taking Plan B, your cycle may have either shifted by a few days or it may take a few cycles before you regain your normal menstrual schedule.

If you took Plan B correctly (maximum effect, up to 95% effective, if used within 24 hours of unprotected intercourse), there is nothing in your history that is highly suspicious for pregnancy. You should menstruate during April but if you miss your period in April, you should retake a pregnancy test.